# SDR UIEA2015100200564

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,613 hours, 22,586 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 460400
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK HAS AIR LEAKS AT THE TWO COUPLINGS COMING FROM THE ACM OUTLET & THE COUPLING AT THE ACM INLET.  R & R TWO EACH COUPLING SEALS AT LT PACK DUCTS IAW AMM 21-51-23.
